# SDR ABXA9900630

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 4921787
- Condition: Cracked
- Location: Cargo Doorway
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO DOOR LOWER JAMB BRACKET CORRODED.  REPLACED BRACKET IAW DC9 SRM 51-10-04.
